# SDR 2008UALA02070

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 52,556 hours, 19,258 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT SIGN FELL OFF RT SIDE.  ADJUSTED LATCHING MECHANISM AND REINSTALLED SIGN PLATE.
